We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

The Abel-Jacobi map for higher Chow groups.

Kerr, M. and Lewis, J. and Mueller-Stach, S. (2006) 'The Abel-Jacobi map for higher Chow groups.', Compositio mathematica., 142 (2). pp. 374-396.


We construct a map between Bloch's higher Chow groups and Deligne homology for smooth, complex quasiprojective varieties on the level of complexes. For complex projective varieties this results in a formula which generalizes at the same time the classical Griffiths Abel–Jacobi map and the Borel/Beilinson/Goncharov regulator type maps.

Item Type:Article
Additional Information:
Keywords:Abel–Jacobi map, Regulator, Deligne cohomology, Higher Chow group.
Full text:Full text not available from this repository.
Publisher Web site:
Record Created:08 Jan 2008
Last Modified:08 Apr 2009 16:35

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library